# SDR CA190402007

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Computer
- Part number: 6222855011
- Condition: Failed
- Location: Nr Radar Altitud
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ATB DUE TO CONTINUOUS GEAR HORN AND FLASHING YELLOW GEAR UP INDICATIONS ON EICAS 1 AT TOP OF DESCENT FROM FL 350 (TC# 20190402007)
